# SDR C2XA04BT055

- Difficulty date: April 27, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N24517
- Make and model: Emb EMB-135LR
- Aircraft serial: 145332
- Aircraft time: 7,137 hours, 6,350 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Part number: 3634001021
- Condition: Binding
- Location: T/E Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, FLAP FAIL INFLIGHT DURING DESCENT AT APPROXIMATELY 9000 MSL, APPROXIMATELY 240 KNOTS, SPEED BRAKE DEPLOYED OPEN.  FLAP INDICATOR ON EICAS AMBER WITH DASHED LINE.  QRH FLAP FAILURE CHECKLIST COMPLETED.  ZERO FLAP LANDING PERFORMED.  MAINTENANCE REMOVED AND REPLACED LEFT HAND INBOARD FLEXIBLE SHAFT CABLE IAW EMB135 AMM 27-51-04.  OPS CHECKED GOOD.
